# SDR CA010410006

- Difficulty date: March 22, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) STALL FAIL MESSAGE AFTER GEAR UP. MAINTENANCE CARRY LRU DIAGNOSTICS AND OPERATIONAL CHECK, NO FAULT FOUND AT THIS TIME AND AIRCRAFT BACK IN SERVICE.
